# SDR SWAA2021021124532

- Difficulty date: October 19, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 47,223 hours, 28,167 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146A9401
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**CORROSION ** AFT CARGO COMPARTMENT FLOOR STRAP STA 727D +6'EXCESSIVE CORROSION FROM STR. 25L TO STR 25R; W.L 154.5 / REMOVED AND REPLACED AFT CARGO FLOOR STRAP AT STA 727D-6' AS PER B737-700 SRM 51-40-02-0G-0. DUE TO CORROSION OUT OF LIMITS AS PER B737-700 SRM 53-00-53-1A-2. DWG #146A9401 (FROM STR 25L TO STR 25R; W.L 154.5)
